MathSciNet Relay Station
MathSciNet bibliographic data
MR845232 76F05
Germano, M. Differential filters of elliptic type. Phys. Fluids 29 (1986), no. 6, 1757–1758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement